| Catalog Number |
RSF-315+ |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Infiltration into Tissue (1931); Wrinkling (2613); Breast Discomfort/Pain (4504); Physical Asymmetry (4573)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The alleged event is a risk associated with breast surgery and there is no evidence to suggest a link between this particular implant and/or its manufacturing process and a higher risk of occurrence.A complete review of the dhr for lot involved was carried out, no deviation was found in the manufacturing process.Additionally, there were no indications of abnormalities in raw materials or manufacturing processes which may have affected this particular batch.The instructions for use in the directions for use were reviewed, to determinate if there are indications that ensure the prevention and good handling of the product.For this event, it is considered that the information is suitable for the section of surgical precautions as follows: bleeding at the time of surgery can cause the skin to change color.It is an expected symptom from the surgery and is likely temporary.Persistent or excessive bleeding must be controlled before implantation.Any postoperative evacuation must be conducted with care to avoid contamination or damage to the breast implant.Per our directions for use, each patient must receive the establishment labs s.A.¿motiva implants®: information for the patient¿ during her surgical consultation, it is the surgeons´ responsibility to ensure that the patient completely understands the information regarding the risks, benefits, and recommendations associated with silicone gel-filled breast implant surgery, as well as the complications typical of any type of surgery.This document is available in motiva® website: ifu.Motiva.Health.Establishment labs will continue to monitor for similar complaints/trends.As part of the post market surveillance process, monitoring of the primary endpoints reported is performed to determine unfavorable trends.Per our current complaint data report, no unfavorable trends were detected on this product.No further actions are required.
Event or Problem Description
Saudi arabia.It was reported that the patient underwent implant surgery.Postoperatively, bleeding occurred from the drainage holes, and after tube removal, internal bleeding persisted, requiring a second surgery 10 days later to identify the cause and stop the bleeding.The doctor chose not to remove the implants to allow the body time to adapt (sn involved and side affected were not specified).No patient demographics, such as weight, or ethnicity, were provided by the reporter.Efforts to gather additional information are ongoing, and the investigation remains in progress.
Event or Problem Description
Additional Manufacturer Narrative
General conclusion: device involvement: a causal relationship between the reported event and the device has not been established.Event characterization: the event was classified as pain, rippling, asymmetry, gel bleeding clinical confirmation: upon thorough evaluation of the submitted clinical documentation and supporting evidence, the reported case were not confirmed.Root cause analysis: this event is a well-documented complication inherent to breast implant surgery.Based on the analysis of the available data, including clinical findings and product traceability records, there is no evidence indicating a causal link between this specific case and any product-related factors, including raw materials or manufacturing processes.The etiology of the alleged event is recognized as multifactorial, given the absence of manufacturing deviations or anomalies, and in line with current clinical literature, the event is considered not attributable to the manufacturing process and/or the product itself.Dfu and labeling evaluation: the event is a known, well-documented complication associated with silicone breast implants.It is clearly addressed in the product¿s directions for use (dfu), which states: asymmetry ¿ preoperative asymmetries include areolas in different positions medially or regarding height, different breast shapes (e.G., one round and the other tuberous), or different breast sizes.These asymmetry types should be differentiated from a postoperative aesthetic difference in the two breasts produced by factors described previously, such as a fall of the fold, a high implant, or a rotation of the implant.Asymmetries caused by the implant¿s unequal fitting or by creating different sub-mammary grooves.They can be prevented using adequate preoperative planning, correct dissection of the pockets, and comparing the two breasts after fitting the implants.It is possible that after a breast augmentation, small deformities in the wall of the thorax or a morphologic mammary disorder may become much more evident.For this reason, the predicted correction of these anomalies should be discussed with the patient before her operation.18.Pain ¿ most women undergoing augmentation or reconstruction with a mammary implant will experience post-operatory breast and/or chest pain.While this pain usually recedes in most women as they heal after surgery, it can become a chronic problem in other women.Hematoma, migration, infection, implants that are too large or capsular contracture can cause chronic pain.Sudden, severe pain may be associated with implant rupture.The surgeon should instruct the patient to immediately report if there is significant pain or if pain persists.Gel diffusion ¿ small quantities of silicone may diffuse/bleed through the elastomer envelope of silicone gelf illed implants.The detection of small quantities of silicone in the periprosthetic capsule, axillary lymph nodes, and other distal regions in patients with apparently intact gel-filled implants has been reported in the literature.Some studies on long-term implants have suggested that gel bleed may contribute to capsular contracture and lymphadenopathy development.On the other hand, the evidence demonstrates that gel bleed is a significant contributing factor to capsular contracture.Other local complications are identified even when there are similar or lower complication rates for silicone gel-filled breast implants than for saline-filled breast implants.Rippling/wrinkling ¿ rippling is the cutaneous manifestation, visible or palpable, of the implant ripples and edge that are typically most apparent when the patient bends forward.In situations where the implant's soft tissue coverage is insufficient, these harmful effects become more apparent.Risk factors for rippling are related to the breast-tissue quality and low cohesivity of the implanted gel.Adequate coverage over the implant ripples is a mandatory element in preventing rippling or implant edge visibility.The dfu also emphasizes the responsibility of the surgeon to fully inform the patient of potential risks and complications during the pre-operative consultation.Patients are provided with the document ¿motiva implants®: information for the patient,¿ accessible at ifu.Motiva.Health.Literature reference: breast asymmetry (2019).Accessed on (b)(6) 2021.Https://www.Breastcancer.Org/treatment/surgery/ reconstruction/corrective/asymmetry.Frame j.The waterfall effect in breast augmentation.Gland surg.2017 apr;6(2):193-202.Doi: 10.21037/ gs.2016.10.01.Pmid: 28497023; pmcid: pmc5409900.Device history record (dhr) review: a comprehensive review of the device history record (dhr) for the affected lot was completed.No deviations, non-conformances, or anomalies were identified during manufacturing.All raw materials and process parameters conformed to specified quality requirements.Trend and signal monitoring: the event has been evaluated as part of ongoing trend analysis activities within the pms program.Per the current complaint data report: no adverse or unexpected trends related to device rupture have been identified.No further corrective or preventive actions are required at this time.Establishment labs will continue to monitor for similar events as part of routine pms surveillance.